# SDR DALA2017112308283

- Difficulty date: November 22, 2017
- Submitted: November 25, 2017
- Operation: Air carrier
- Aircraft: N385DN
- Make and model: Boeing 737832
- Aircraft serial: 30348
- Aircraft time: 58,436 hours, 23,071 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Canning
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND OIL-CAN CONDITION ON AFT PRESSURE BULKHEAD, BTW 9 TO 10 O'CLOCK POSITION. (S-10L TO S-12L). MAINTENANCE REPAIRED PER ETI-37-17-340 REV 2 AND ER/A 562402-14AD.
